# SDR DALA2024101810178

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 91,549 hours, 11,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 A GOUGE WAS FOUND ON DOOR 4L AFT LOWER CORNER. CORRECTIVE ACTION: COMPLIED WITH ERA 621514-14. (0614825)
